Drug-induced hypertrichosis: Case report and review of the literature

L. J. Miwa, M. S. Shaefer, R. J. Stratta, R. P. Wood, Alan Norman Langnas, B. W. Shaw

Research output: Contribution to journalReview article

11 Citations (Scopus)

Abstract

Hypertrichosis is a well-recognized adverse effect of therapy with either cyclosporine or minoxidil. We present a case of extreme hypertrichosis in an eight-year-old male liver transplant recipient who received concurrent cyclosporine and minoxidil therapy. A review of drug-induced hypertrichosis is presented.

Original languageEnglish (US)
Pages (from-to)365-368
Number of pages4
JournalDICP, Annals of Pharmacotherapy
Volume24
Issue number4
DOIs
StatePublished - Jan 1 1990

Fingerprint

Hypertrichosis
Minoxidil
Cyclosporine
Pharmaceutical Preparations
Liver
Therapeutics

ASJC Scopus subject areas

  • Pharmacology, Toxicology and Pharmaceutics(all)
  • Pharmacology (medical)

Cite this

Drug-induced hypertrichosis : Case report and review of the literature. / Miwa, L. J.; Shaefer, M. S.; Stratta, R. J.; Wood, R. P.; Langnas, Alan Norman; Shaw, B. W.

In: DICP, Annals of Pharmacotherapy, Vol. 24, No. 4, 01.01.1990, p. 365-368.

Research output: Contribution to journalReview article

Miwa, L. J. ; Shaefer, M. S. ; Stratta, R. J. ; Wood, R. P. ; Langnas, Alan Norman ; Shaw, B. W. / Drug-induced hypertrichosis : Case report and review of the literature. In: DICP, Annals of Pharmacotherapy. 1990 ; Vol. 24, No. 4. pp. 365-368.
@article{f64cb692b3cb46328f6df1a5400cd1fa,
title = "Drug-induced hypertrichosis: Case report and review of the literature",
abstract = "Hypertrichosis is a well-recognized adverse effect of therapy with either cyclosporine or minoxidil. We present a case of extreme hypertrichosis in an eight-year-old male liver transplant recipient who received concurrent cyclosporine and minoxidil therapy. A review of drug-induced hypertrichosis is presented.",
author = "Miwa, {L. J.} and Shaefer, {M. S.} and Stratta, {R. J.} and Wood, {R. P.} and Langnas, {Alan Norman} and Shaw, {B. W.}",
year = "1990",
month = "1",
day = "1",
doi = "10.1177/106002809002400404",
language = "English (US)",
volume = "24",
pages = "365--368",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "4",

}

TY - JOUR

T1 - Drug-induced hypertrichosis

T2 - Case report and review of the literature

AU - Miwa, L. J.

AU - Shaefer, M. S.

AU - Stratta, R. J.

AU - Wood, R. P.

AU - Langnas, Alan Norman

AU - Shaw, B. W.

PY - 1990/1/1

Y1 - 1990/1/1

N2 - Hypertrichosis is a well-recognized adverse effect of therapy with either cyclosporine or minoxidil. We present a case of extreme hypertrichosis in an eight-year-old male liver transplant recipient who received concurrent cyclosporine and minoxidil therapy. A review of drug-induced hypertrichosis is presented.

AB - Hypertrichosis is a well-recognized adverse effect of therapy with either cyclosporine or minoxidil. We present a case of extreme hypertrichosis in an eight-year-old male liver transplant recipient who received concurrent cyclosporine and minoxidil therapy. A review of drug-induced hypertrichosis is presented.

UR - http://www.scopus.com/inward/record.url?scp=0025214635&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025214635&partnerID=8YFLogxK

U2 - 10.1177/106002809002400404

DO - 10.1177/106002809002400404

M3 - Review article

C2 - 2183489

AN - SCOPUS:0025214635

VL - 24

SP - 365

EP - 368

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 4

ER -